# SDR DHL2003741552

- Difficulty date: March 22, 2003
- Submitted: April 23, 2003
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 737-200A
- Aircraft serial: 21931
- Aircraft time: 44,384 hours, 35,863 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Web
- Condition: Cracked
- Location: Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, LT MLG W/W STA 950 LOWER AFT MLG DOOR STOP AT LATCH POINT, WEB IS CRACKED.  REMOVED NR 1 & 2 HYD SYS B-PUMPS.  DISCONNECTED 3 HYD LINES LT MLG W/W STA 950 FOR ACCESS.  REMOVED FUEL DRAIN STA 950, AFT CLOSE OUT W/W PANEL, HYD PUMP BRACKETS FOR ACCESS & DRAIN MAST.  CUT OUT DAMAGED AREA DIM 1.5 X 3 INCH, FABBED 1 FILLER DIM 1.5 X 3 INCH & 1 DOUBLER DIM 5 X 10 INCH.  ALODINED & PRIMED PARTS.  INSTALLED WEB REPAIR.  FABRICATED 2 ANGLES DIM 1 X 1 X 3 INCH FOR FWD SIDE TOP BRACKETS.  ALODINED & PRIMED ANGLES.  FABRICATED 1 T-ANGLE DIM 2 X 53 INCH.  ALODINED, PRIMED T-ANGLE AND INSTALLED.  INSTALLED NR 1 & 2 HYD SYS B-PUMPS, 3 HYD LINES LT MLG W/W STA 950 & FUEL DRAIN STA 950.
